# SDR RAAA98B1097

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 423-429.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND BS 423 TO 429.5 FUSELAGE SKIN DENTED AND GOUGED BEYOND LIMITS AT STR 24R.  REPAIR CUTOUT DIMENSIONS 6.5 IN BY 1.5 IN.  ACCOMPLISHED TEMPORARY REPAIR PER SRM 53-30-3, FIG. 3, SHEET 2, 3 AND 4.  BLIND FASTENER REPAIR REQUIRES REINPECT AT 43105 TAC AND REPLACED AT NEXT O/H BUT NO LATER THAN 50105 TAC M-54 NR 1.
